# SDR GLBA200812171

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 26,984 hours, 34,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 160-164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LT CENTER SEAT TRACK SUPPORT TAB IS BROKEN OFF FROM SEAT TRACK AT F.S.160 TO F.S. 164.  MAINTENANCE REPAIRED THE LEFT HAND CENTER SEAT TRACK SUPPORT TAB AT F.S. 162 TO F.S. 164  IAW SRM 53-90.  RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
